# SDR 97ZZZX2992

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 504 - SUSPECT HYDRAULIC FLUID FUMES IN AIRCRAFT.  FOUND LEAKING NLG DOWN LINE.  REPLACED LINE, GREEN SYSTEM.
